# SDR P5CA9701679

- Difficulty date: October 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Rt Wing Te
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION ON RIGHT WING TRAILING EDGE SUPPORT ROD ATTACH BRACKET ON OUTBOARD END OF FALSE SPAR.  REMOVED CORROSION AND TREATED PER BOEING SRM 51-10-01.
